# SDR ASAA2017091421930

- Difficulty date: September 14, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 33,347 hours, 10,128 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Lead
- Part number: 90591101
- Condition: Chafed
- Location: Nr 2 Ignition
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE RT IGNITER LEAD CHAFED ON BOTTOM SIDE IN BETWEEN LAST TWO RING CLAMPS.  ACFT GROUNDED.  REMOVED AND REPLACED THE RT IGNITION LEAD IAW AMM 74-21-01. OPS CHECKED NORMAL IAW AMM 74-00-00.
